Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 231746, 8 pages
http://dx.doi.org/10.5402/2011/231746
Research Article

On the Transcendental Entire Solutions of a Certain Differential Equation and Fixed Points

Department of Mathematics, China University of Petroleum, Dongying 257061, China

Received 12 May 2011; Accepted 21 June 2011

Academic Editor: J.-F. Colombeau

Copyright Β© 2011 Tiantian Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will first show that the following differential equation 𝐹(π‘˜)βˆ’π‘§=𝑒𝛼(πΉβˆ’π‘§) has transcendental entire solutions, where 𝐹=𝑓𝑛 and 𝛼 is an entire function, which improve what we have known and answer an open question raised in the work of Zhang and Yang (2009). And then, the examples are discussed.